# SDR AALA201802059006

- Difficulty date: January 8, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53370500000
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT FR 35,  STRINGER 30L. REPAIRED THE FRAME IAW EA 276607.
